American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 41 found      Go to page: 1 2

[1] Fioralba Cakoni, David Colton and Shixu Meng. The Inverse Scattering Problem for a Penetrable Cavity with Internal Measurements. Contemporary Mathematics 615 (2014) 71-88.
Book volume table of contents
View Article: PDF

[2] Adán J. Corcho, Filipe Oliveira and Jorge Drumond Silva. Local and global well-posedness for the critical Schr\"odinger-Debye system. Proc. Amer. Math. Soc. 141 (2013) 3485-3499.
Abstract, references, and article information
View Article: PDF

[3] Hongyu Liu. Schiffer's conjecture, interior transmission eigenvalues and invisibility cloaking: Singular problem vs. nonsingular problem. Contemporary Mathematics 598 (2013) 147-154.
Book volume table of contents
View Article: PDF

[4] Anton Isopoussu, Kirsi Peltonen and Jeremy T. Tyson. Quasiregular maps and the conductivity equation in the Heisenberg group. Contemporary Mathematics 590 (2013) 61-75.
Book volume table of contents
View Article: PDF

[5] Jichun Li and Jiajia Waters. Homogenized discontinuous Galerkin method for Maxwell's equations in periodic structured dispersive media. Contemporary Mathematics 586 (2013) 247-255.
Book volume table of contents
View Article: PDF

[6] M. O. Korpusov. On the destruction of ion-sound waves in plasma with strong space-time dispersion. St. Petersburg Math. J. 23 (2012) 989-1011.
Abstract, references, and article information
View Article: PDF

[7] Luc Molinet and Stéphane Vento. Sharp ill-posedness and well-posedness results for the K{d}V-Burgers equation: The periodic case. Trans. Amer. Math. Soc. 365 (2013) 123-141.
Abstract, references, and article information
View Article: PDF

[8] S. A. Nazarov. Discrete spectrum of cranked, branching, and periodic waveguides. St. Petersburg Math. J. 23 (2012) 351-379.
Abstract, references, and article information
View Article: PDF

[9] R. V. Pal’velev. Justification of the adiabatic principle in the Abelian Higgs model. Trans. Moscow Math. Soc. 72 (2011) 219-244.
Abstract, references, and article information
View Article: PDF

[10] Jeng-Eng Lin. Time Decay for the Solutions of a Fourth-Order Nonlinear Schr\"{o}dinger Equation. Contemporary Mathematics 581 (2012) 169-174.
Book volume table of contents
View Article: PDF

[11] A. Bendali, A. Makhlouf and S. Tordeux. Field behavior near the edge of a microstrip antenna by the method of matched asymptotic expansions. Quart. Appl. Math. 69 (2011) 691-721.
Abstract, references, and article information
View Article: PDF

[12] Oleg Yu. Imanuvilov, Gunther Uhlmann and Masahiro Yamamoto. The Calderón problem with partial data in two dimensions. J. Amer. Math. Soc. 23 (2010) 655-691. MR 2629983.
Abstract, references, and article information
View Article: PDF

[13] T. A. Suslina. Homogenization with corrector for a stationary periodic Maxwell system. St. Petersburg Math. J. 19 (2008) 455-494.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Peter A. McCoy and Reza Malek-Madani. An analysis of the paraxial wave equation. Quart. Appl. Math. 66 (2008) 69-80. MR 2396652.
Abstract, references, and article information
View Article: PDF

[15] A. J. Corcho and F. Linares. Well-posedness for the Schrödinger-Korteweg-de Vries system. Trans. Amer. Math. Soc. 359 (2007) 4089-4106. MR 2309177.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Frank Jochmann. Decay of the electromagnetic field in a Maxwell Bloch system. Quart. Appl. Math. 65 (2007) 99-112. MR 2313150.
Abstract, references, and article information
View Article: PDF

[17] H. T. Banks and N. L. Gibson. Electromagnetic inverse problems involving distributions of dielectric mechanisms and parameters. Quart. Appl. Math. 64 (2006) 749-795. MR 2284469.
Abstract, references, and article information
View Article: PDF

[18] Jayadeep Gopalakrishnan and Joseph E. Pasciak. The convergence of V-cycle multigrid algorithms for axisymmetric Laplace and Maxwell equations. Math. Comp. 75 (2006) 1697-1719. MR 2240631.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Daomin Cao, Ezzat S. Noussair and Shusen Yan. Multiplicity of asymmetric solutions for nonlinear elliptic problems. Quart. Appl. Math. 64 (2006) 463-482. MR 2259049.
Abstract, references, and article information
View Article: PDF

[20] Giles Auchmuty and James C. Alexander. Finite-energy solutions of mixed 3d div-curl systems. Quart. Appl. Math. 64 (2006) 335-357. MR 2243867.
Abstract, references, and article information
View Article: PDF

[21] T. A. Suslina. Homogenization of a stationary periodic Maxwell system. St. Petersburg Math. J. 16 (2005) 863-922. MR 2106671.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Jack Schaeffer. Steady states of the Vlasov-Maxwell system. Quart. Appl. Math. 63 (2005) 619-643. MR 2187923.
Abstract, references, and article information
View Article: PDF

[23] Giles Auchmuty and James C. Alexander. $L^2$-well-posedness of 3d \textit{div-curl} boundary value problems. Quart. Appl. Math. 63 (2005) 479-508. MR 2169030.
Abstract, references, and article information
View Article: PDF

[24] Wladimir Neves and Denis Serre. The incompleteness of the Born-Infeld model for non-linear multi-d Maxwell's equations. Quart. Appl. Math. 63 (2005) 343-367. MR 2150780.
Abstract, references, and article information
View Article: PDF

[25] I. M. Sigal and F. Ting. Pinning of magnetic vortices by an external potential. St. Petersburg Math. J. 16 (2005) 211-236. MR 2069485.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] S. Matyukevich. On the nonstationary Maxwell system in domains with edges. St. Petersburg Math. J. 15 (2004) 875-913. MR 2044633.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] V. V. Kamotskii. The incidence of the plane wave on an elastic wedge at a critical angle. St. Petersburg Math. J. 15 (2004) 419-436. MR 2052166.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Matei Machedon and Jacob Sterbenz. Almost optimal local well-posedness for the (3+1)-dimensional Maxwell--Klein--Gordon equations. J. Amer. Math. Soc. 17 (2004) 297-359. MR 2051613.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] R. Hiptmair. Analysis of multilevel methods for eddy current problems. Math. Comp. 72 (2003) 1281-1303. MR 1972736.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] R. Carles and J. Rauch. Focusing of spherical nonlinear pulses in ${\mathbb R}^{1+3}$. Proc. Amer. Math. Soc. 130 (2002) 791-804. MR 1866035.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 41 found      Go to page: 1 2